Zampieri, Gaetano
Solving a collection of free coexistence-like problems in stability
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989) , p. 95-106
Zbl 0683.34033 | MR 1020189
URL stable : http://www.numdam.org/item?id=RSMUP_1989__81__95_0

Bibliographie

[1] W. Magnus - S. WINKLER, Hill's Equation, pp. 1-127, Interscience, New York (1966). MR 197830 | Zbl 0158.09604

[2] G. Zampieri, Liapunov stability for some central forces, J. Differential Equations, 74, n. 2, pp. 254-265 (1988). MR 952898 | Zbl 0668.34051

[3] G. Zampifri, Some problems in stability of the equilibrium related to coexistence of solutions to Hill's equations, in the Proceedings of the Equadiff. 87, Lecture Notes in Pure and Applied Mathematics, Dekker, Zbl 0685.34060